# SDR DALA2023101808582

- Difficulty date: October 14, 2023
- Submitted: October 18, 2023
- Operation: Air carrier
- Aircraft: N842DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31953
- Aircraft time: 26,085 hours, 10,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4363237) FOUND EMERGENCY LIGHTS OFF DURING SVC. R+R THE BATTERY PACK LOCATED BETWEEN SEATS 10 & 11 ON THE LEFT REF B737 AMM 33-51. OPS CHK GOOD.
